# SDR RAIA960327

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T Unit
- Part number: 6227337001
- Condition: Failed
- Location: Fwd Avionics
- Part time: 8,690 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7029 - RADAR QUIT WORKING DURING FLIGHT.  MAINTENANCE REPLACED RADAR R/T, OPERATION CHECK GOOD.  (M)
